Express Max Severe Cold & Cough | Day Time | Alcohol Free | Berry Flavor | 8.3 fl oz

Express Max Severe Cold & Cough | Day Time |  Alcohol Free | Berry Flavor | 8.3 fl oz

Express Max Severe Cold & Cough | Day Time | Alcohol Free | Berry Flavor | 8.3 fl oz

Precio habitual $11.99
/
  • Shipping
  • Free returns
  • Carbon neutral
  • Secure payments
  • Online & store prices may vary
  • 5 en stock
  • Inventario en el camino
Impuesto incluido.
Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine
Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms
Powerful daytime cold medicine in a berry flavored syrup
30 mL can be taken every 4 hours using the enclosed dosing cup, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor
Cold, flu, and cough relief syrup for adults and children 12 years of age and over
Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg

Preparation instructions

Directions: Do not use more than directed. Measure the dose correctly using the enclosed dosing cup. Take every 4 hours in dosing cup provided, while symptoms persist. Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor. Adults and Children 12 Years of Age and Over: 30 ml. Children Under 12 Years of Age: Do not use.

IngredientsActive Ingredients: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Alcohol, Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate.

Shipment processing time

All orders are processed within 2-3 business days , please be mindful we are located in Puerto Rico and delivery delays can occasionally occur. We try our hardest to avoid that inconvenience.

If we are experiencing a high volume of orders, shipments may be delayed by a few days. Please allow additional days in transit for delivery. If there will be a significant delay in shipment of your order, we will contact you via email or telephone.

Shipping rates & delivery estimates

Shipping charges for your order will be calculated and displayed at checkout.

Shipment confirmation & Order tracking

You will receive a Shipment Confirmation email once your order has shipped containing your tracking number(s). The tracking number will be active within under 24 hours.

  • First Pharmacy IS NOT RESPONSIBLE FOR LOST OR DAMAGED PACKAGES.
  • ONCE an ORDER HAS BEEN SCANNED BY THE MAIL CARRIER, First Pharmacy WILL CEASE TO HAVE ANY LIABILITY PERTAINING TO THE ORDER DELIVERY; all items at that juncture will be considered the sole responsibility and property of the customer.

Este sitio está protegido por reCAPTCHA y se aplican la Política de privacidad de Google y los Términos del servicio.

Detoxiplex | 90 Capsules | Dietary Supplement
Dr. Norman's
$32.99
Panadol | Extra Strength | 500
Panadol
De $3.99
Bronkoplex | Agave Syrup With Eucalyptus | 8oz
Dr. Norman's
$24.99
Agotado
Panadol | EXTRA | Caffeine | 24 Caplets
Panadol
$5.99
Doña Patria Leave In For Processed Hair 12.oz
Doña Patria
$10.99
Children's Ibuprofen Oral Suspension (NSAID) 100MG | For ages 2 to 11 years
Motrin
$11.99
Visto recientemente